# SDR GTIA010212

- Difficulty date: April 14, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 616 - FOUND EMERGENCY FLOOR LIGHTING STRIP LOOSE AT ROW 14.  REINSTALLED LIGHTING TRACK, OPS CHECK GOOD IAW MM 33-53-00.  (M)
